# SDR CALA2024010400032

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 103,496 hours, 13,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 163256
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN GALLEY 2 AND GALLEY 3 MOUNTED EMERGENCY LIGHTS FAILED TO OPERATION REF HAECO NR NO.9474380.  CABIN L2 DOOR HEADER EMERGENCY LIGHT BATTERY M33096 REPLACED AND INSTALLATION TEST CARRIED OUT,RESULT NORMAL REF TO AMM 33-51-06-960-802 REV.99.
